# SDR 9JLA2011100706053

- Difficulty date: September 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N726CL
- Make and model: Cessna 525
- Aircraft serial: 525420
- Aircraft time: 2,404 hours, 2,765 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 8221050
- Part serial: 5P2H
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, RECEIVED (RADAR FAULT) AMBER ANNUNCIATION ON MFD & PFD WHEN SELECTING RADAR.  RADAR PAINTS SOLID ARC OF GREEN, YELLOW AND RED AT MID RANGE SETTING.  (RADAR FAULT) FLASHES THEN GOES STEADY.  STILL SHOWS LIGHTENING.  TROUBLESHOT SYSTEM.  FOUND BAD RADAR ANTENNA/TRANSCEIVER.  REMOVED BAD RADAR ASSY.  P/N 822-1050 S/N 5P2H.  INSTALLED AN OVERHAULED RADAR ASSY. OPS CHECKS GOOD AT THIS TIME.  REF: CESSNA 525 AMM 34-41-03.
